Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Am I Bi-Polar ... or is Lexapro causing symptoms

Posted by Mariposa on October 13, 2003, at 15:25:33

In reply to Re: Am I Bi-Polar ... or is Lexapro causing symptoms linkadge, posted by Sabina on October 13, 2003, at 15:13:37

Have been on Lex since Feb. Just wanted to relate what happened to me....I had several *episodes* where I went nuts cleaning, doing laundry, mowing yard, even *detailed* bathroom w/toothbrush!!! Husband said I seemed to be on speed. I think it was caused by Lex as I have never really acted that way before...meaning trying to do too much in a day. And they didn't last all that long. So, it may be the same for you, I took several on-line tests and none indicated I was BP.

Good Luck to you!~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mariposa thread:268695
URL: http://www.dr-bob.org/babble/20031010/msgs/269006.html